# SDR ASAA2016110718794

- Difficulty date: November 7, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727b-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT TRANSITION PANEL HAS CORROSION FROM BS 727B - 847.  ACFT GROUNDED.  BLENDED OUT CORROSION IAW SRM 53-00-53-1A-2. FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-53-1A-2.   REMOVED DAMAGED TRANSITION PANEL IAW  SRM 51-40-02. A NEW TRANSITION PANEL WAS FABRICATED AND INSTALLED  IAW DWG 146A7500 REV A.
